MAUDE Adverse Event Report: DePuy Ireland - 9616671 ATTUNE; Attune Cementless Implants : Knee Femoral

DePuy Ireland - 9616671 ATTUNE; Attune Cementless Implants : Knee Femoral
Catalog Number 150401125
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscular Rigidity (1968); Pain (1994)
Date of Event 07/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Subject id: (b)(4).Study no: (b)(6).Clinical adverse event received for revision ¿ pain/stiffness.Device related: no information provided.Procedure related: no information provided.Date of event: (b)(6) 2026.Date of implant: no information provided.Date of revision: (b)(6) 2026.Device location: no information provided.Treatment/impact: revision, depuy synthes components removed (femoral : yes, insert : yes).Depuy synthes products used: date of implant: (b)(6) 2025.Device location: left.Catalog number: 150401125.Lot number id: no information provided.Component type: femoral.Description: attune knee system femoral porocoat cruciate retaining narrow size 5n left cementless.Catalog number: 151820506.Lot number id: m97p28.Component type: insert.Description: attune knee system tibial insert fixed bearing medial stabilized left aox 5, 6mm.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.Investigation summary no device associated with this report was received for examination.An evaluation of the manufacturing record could not be performed as the required product/lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history the device lot number is unknown, therefore a¿device history review could not be performed.¿ if the lot/serial number becomes available, the record will be re-assessed.

Brand Name
ATTUNE
Common Device Name
Attune Cementless Implants : Knee Femoral
Manufacturer (Section D)
DePuy Ireland - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE Warsaw Mfg Site
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50224519
Report Number1818910-2026-13801
Device Sequence Number12148939
Product Code JWH
UDI-Device Identifier10603295041429
UDI-Public(01)10603295041429
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K233980
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number150401125
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/20/2026
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale
Patient Weight206 LB